# SDR DALA1105350691

- Difficulty date: January 13, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 43,603 hours, 19,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1680 Rbl 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT DECK PLATE EXISTING DOUBLER CORRODED AT FASTENER HOLE, STA 1680 RBL47.  REPLACED DOUBLER DURING HMV, ON NON ROUTINE CARD 163464.
